Zero-continuous functions on k-, n-,
and complete spaces
Novi Sad Journal of Mathematics, Tome 16 (1986) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1986_16_2a_1,
author = {Pap Endre},
title = {Zero-continuous functions on k-, n-,
and complete spaces},
journal = {Novi Sad Journal of Mathematics},
pages = {9-15},
year = {1986},
volume = {16},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1986_16_2a_1/}
}
Pap Endre. Zero-continuous functions on k-, n-, and complete spaces. Novi Sad Journal of Mathematics, Tome 16 (1986) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1986_16_2a_1/